SciELO - Scientific Electronic Library Online

 
vol.31 suppl.3 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Anales del Sistema Sanitario de Navarra

versión impresa ISSN 1137-6627

Resumen

GARRALDA, A.. Ocular toxicity induced by medication. Anales Sis San Navarra [online]. 2008, vol.31, suppl.3, pp.147-153. ISSN 1137-6627.

This paper analyses ocular toxicity induced by four groups of systemic medicines: tamoxifen, chloroquine and derivatives, anticholinergics and tamsulosin. Our main aim is to provide some practical rules that will be of use in the everyday management of patients receiving these treatments, rather than to examine the mechanisms by which each of these medicines act.

Palabras clave : Tamoxifen; Hydroxichloroquine; Anticholinergics; Tamsulosin; Ifis.

        · resumen en Español     · texto en Español     · Español ( pdf )